| Model Number |
MMT-1715KL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
08/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high and low blood glucose and also experienced diabetic ketoacidosis.The customer blood glucose level was 122 mg/dl and low blood glucose was 59 mg/dl.The customer treated low blood glucose with food.The insulin pump will be returned for analysis.